# SDR UPS01435695

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 141U11075
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NOSE WHEEL WELL VERTICAL BEAM LT BS 300 FRAME WEB FOUND NR 2 STAND OFF HOLE CRACK (COUNT FROM TOP APPROX. 1/4 INCH IN LENGTH AT 7 O/C POSN AS MARKED. (LOOKING FWD)  VERTICAL BEAM WEB REPLACED IAW BOEING SB 747-53A2293, PROCEDURE 3 PART IV PER DRAWING 624U0005 SHEET 1 & 13.
